# SDR QXEA0001727

- Difficulty date: June 16, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CASTELLATION CRACK AT FRAME 20077 AND STRINGER 40.  REPAIRED IAW HORIZON AIR EA 4-53-1235 AND FOKKER SRM 53-02-13.
